# SDR SWAA2024112050350

- Difficulty date: October 18, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 61,316 hours, 36,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 540 BREAK PANEL CRACKED AT RBL 1; WL 208<[01] REMOVED AND REPLACED BREAK PANEL LOCATE AT PAX CABIN CENTER BS.540 BL.0 - RBL.24.75 WL 208 IAW B-737-700 SRM 51-10-02 & SRM 51-40-02 DWG#143A0060 REV: A.;[02] COMPLETED ALL STEPS.;[03] VERIFIED ALL STEPS; CORRECTION ACTION ITEM 1;2; MEASUREMENT FIELD COMPLETE; CARD COMPLETE.
